Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 43, NWS Fort Worth, TX

May 9, 2015Cooke County, Texas

NWS Fort Worth, TX issued this tornado warning at May 9, 2015, 5:42 PM CDT for Cooke County, Texas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2015, 5:42 PM CDT (22:42 UTC)
Expired
May 9, 2015, 6:04 PM CDT
In force
22 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Cooke County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 126 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 1:21 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1096 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1096 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

157 
WFUS54 KFWD 092242 RRA
TORFWD
TXC097-092315-
/O.NEW.KFWD.TO.W.0043.150509T2242Z-150509T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
542 PM CDT SAT MAY 9 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL COOKE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 615 PM CDT
    
* AT 541 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR LAKE KIOWA...OR NEAR GAINESVILLE...MOVING
  NORTHEAST AT 30 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  CALLISBURG AROUND 555 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3363 9694 3358 9705 3361 9712 3378 9708
      3387 9695
TIME...MOT...LOC 2241Z 210DEG 26KT 3363 9707 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

JLDUNN
1 follow-up statement
184 
WWUS54 KFWD 092304
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CDT SAT MAY 9 2015

TXC097-092313-
/O.CAN.KFWD.TO.W.0043.000000T0000Z-150509T2315Z/
COOKE TX-
604 PM CDT SAT MAY 9 2015

...THE TORNADO WARNING FOR EAST CENTRAL COOKE COUNTY IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND EXITED THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
NORTHEASTERN COOKE COUNTY UNTIL 615 PM

LAT...LON 3363 9694 3358 9705 3361 9712 3378 9708
      3387 9695
TIME...MOT...LOC 2301Z 210DEG 26KT 3377 9697 

$$

STALLEY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 9, 4:00 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 9, 4:00 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CDT SAT MAY 9 2015

.DISCUSSION...
A VERY UNSETTLED AFTERNOON AND EVENING IS POSSIBLE ACROSS NORTH
TEXAS. WE HAVE SEVERAL INGREDIENTS IN PLACE THAT WILL MOST LIKELY
RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS. INGREDIENTS INCLUDE
(1)AMPLE LOW LEVEL MOISTURE (2)STRONG INSTABILITY WITH SURFACE
BASE CAPE ON THE ORDER OF 3000 TO 4000 J/KG (3) MODERATE WIND
SHEAR WITH SRH ON THE ORDER OF 300+ M2/S2(4) AN APPROACHING DRY
LINE (5) AND INCREASING LARGE SCALE LIFT FROM A FOUR CORNERS UPPER
LOW. WE WERE CAPPED FOR THE FIRST PART OF THE AFTERNOON BUT THE
CAP IS WEAKENING OR HAS DISSIPATED AS OF 3 PM. WE EXPECT SCATTERED
THUNDERSTORMS TO DEVELOP THROUGH SUNSET BOTH ON THE DRYLINE AND
ON SOME LEFT OVER OUTFLOW BOUNDARIES FROM STORMS THIS MORNING. ANY
STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO BECOME SEVERE.
HOWEVER...THE DRY LINE STORMS SHOULD BE THE FIRST TO REACH SEVERE
LIMITS WITH SOME SUPERCELLS EXPECTED. THERE WILL BE A POTENTIAL
FOR SOME OF THESE STORMS TO BECOME TORNADIC...ESPECIALLY WHERE
SURFACE WINDS HAVE BACKED IN RESPONSE TO MESO SCALE FEATURES.
GENERAL STORM MOTION TONIGHT WILL BE NORTHEAST. HOWEVER...SOME
RIGHT MOVING SUPERCELLS WILL BE POSSIBLE.

ALONG WITH THE SEVERE WEATHER THREAT THERE WILL BE A HIGH THREAT
FOR FLASH FLOODING TONIGHT...ESPECIALLY FOR THE COUNTIES NORTH OF
INTERSTATE 20 THAT RECEIVED VERY HEAVY RAINFALL LAST NIGHT AND
THIS MORNING. THEREFORE...WE WILL LEAVE THE FLASH FLOOD WATCH IN
EFFECT.

THE SEVERITY OF STORMS SHOULD DECREASE SOME OVERNIGHT WITH LESS OF
A TORNADO THREAT AND MORE OF A HEAVY RAIN...LARGE HAIL AND WIND
THREAT.

ANOTHER HIGH CHANCE FOR SHOWERS AND THUNDERSTORMS IS EXPECTED ON
SUNDAY AS THE UPPER LOW LIFTS TO THE CENTRAL PLAINS AND ALLOWS A
PACIFIC COLD FRONT TO APPROACH THE REGION. THE FRONT WILL ACT AS A
FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. SOME OF THESE
STORMS COULD BECOME SEVERE...BUT WHERE THEY FORM WILL DEPEND ON
HOW FAR EAST THE PACIFIC FRONT MOVES. IT WILL ALSO DEPEND ON HOW
WORKED OVER THE ATMOSPHERE IS AFTER THE STORMS TONIGHT. SINCE ALL
THE SAME INGREDIENTS WILL BE IN PLACE TO SOME DEGREE TOMORROW...SEVERE
STORMS WILL BE POSSIBLE AGAIN ALONG WITH AN EVEN BETTER CHANCE FOR
HEAVY RAINFALL AND FLOODING.

LARGE SCALE LIFT WILL DECREASE SUNDAY NIGHT AS THE UPPER LOW MOVES
NORTHEAST. HOWEVER...A COLD FRONT WILL BEGIN TO MOVE INTO THE
NORTHWEST COUNTIES SUNDAY NIGHT AND CONTINUE TO BE A FOCUS FOR
SHOWERS AND THUNDERSTORMS. STORM CHANCES WILL DECREASE FROM
NORTHWEST TO SOUTHEAST ON MONDAY AS DRIER AIR FINALLY WORKS IN
BEHIND THE COLD FRONT. MODELS CONTINUE TO STALL THE COLD FRONT
ACROSS SOUTH TEXAS MONDAY NIGHT WITH SHOWERS AND THUNDERSTORMS
EXPECTED ALONG AND NORTH OF THE FRONT THROUGH TUESDAY NIGHT. THE
SOUTHERN ZONES WILL HAVE THE BEST CHANCE OF SEEING PRECIPITATION
MONDAY NIGHT THROUGH TUESDAY NIGHT.

THE FRONT WILL BEGIN LIFTING NORTHWARD ON WEDNESDAY IN RESPONSE
TO AN APPROACHING LOW PRESSURE SYSTEM. INCREASING MOISTURE AND
LIFT WILL RESULT IN INCREASING THUNDERSTORM CHANCES THROUGH THE
WEEKEND. AS OF NOW THE SEVERE WEATHER THREAT THE FIRST HALF OF
NEXT WEEK APPEARS LOW SINCE STORMS WILL BE ELEVATED AND LARGE
SCALE LIFT WILL BE RELATIVELY WEAK. HOWEVER...THE POTENTIAL FOR
SEVERE STORMS SHOULD INCREASE THE SECOND HALF OF THE WEEK WITH
RETURNING LOW LEVEL MOISTURE AND INCREASING LARGE SCALE FORCING.

LOOKING AHEAD...IT APPEARS THAT NORTH TEXAS WILL REMAIN IN A WET
AND ACTIVE WEATHER PATTERN AS WE HEAD INTO THE MIDDLE OF MAY.

79

&&

.AVIATION...
/ISSUED 124 PM CDT SAT MAY 9 2015/
NUMEROUS AVIATION WEATHER CONCERNS WITH THIS TAF PACKAGE. IN THE
SHORT TERM...EXPECT MAINLY MVFR CEILINGS/VISIBILITY WITH
OCCASIONAL VFR CEILINGS AROUND 4000FT. TEMPORARY THUNDERSTORMS
ARE ALSO POSSIBLE THROUGH 20Z...ESPECIALLY AT THE METROPLEX TAF
SITES. VFR CEILINGS AROUND 4000 FT ARE LIKELY FROM 20Z THROUGH
SUNSET WITH INCREASING THUNDERSTORM CHANCES FROM LATE AFTERNOON
THROUGH MID EVENING. MVFR CEILINGS WILL RETURN LATER THIS EVENING
AND BECOME IFR OVERNIGHT. IFR CEILINGS WILL PREVAIL AT ALL TAF
SITES THROUGH SUNRISE AND SLOWLY IMPROVE THROUGH THE MORNING
SUNDAY.

A SOUTHEAST TO SOUTH WIND WILL PREVAIL BETWEEN 10 AND 15 KNOTS
TODAY THROUGH SUNDAY MORNING EXCEPT FOR SOME STRONGER WINDS IN AND
NEAR THUNDERSTORMS.
79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  81  70  80  58 /  60  80  80  30  20
WACO, TX              70  84  69  81  57 /  60  80  80  60  50
PARIS, TX             69  80  67  78  58 /  50  80  80  40  20
DENTON, TX            70  79  65  78  56 /  60  80  80  20  10
MCKINNEY, TX          71  81  67  79  57 /  60  80  80  30  20
DALLAS, TX            72  81  69  79  59 /  60  80  80  30  20
TERRELL, TX           73  81  70  82  59 /  60  80  80  50  30
CORSICANA, TX         72  81  70  81  61 /  60  70  80  60  50
TEMPLE, TX            72  83  69  84  59 /  60  70  80  60  60
MINERAL WELLS, TX     68  76  62  76  56 /  60  80  50  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>105-
115>120.

&&

82/79
Hazardous weather outlook, May 9, 3:27 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
327 PM CDT SAT MAY 9 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
327 PM CDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON THROUGH TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS THROUGH TONIGHT. SEVERE THUNDERSTORMS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING AND WILL BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS AND TORNADOES. IN
ADDITION...HEAVY RAINFALL IS LIKELY TO RESULT IN FLASH FLOODING.
THESE STORMS MAY ALSO PRODUCE NUMEROUS LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS SUNDAY THROUGH FRIDAY. NUMEROUS THUNDERSTORMS ON
SUNDAY AND SUNDAY NIGHT COULD RESULT IN FLASH FLOODING ACROSS
SEVERAL PARTS OF NORTH AND CENTRAL TEXAS. SEVERE WEATHER WILL ALSO
BE POSSIBLE ON SUNDAY WITH A THREAT FOR LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES.

ADDITIONAL THUNDERSTORMS MONDAY THROUGH FRIDAY WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL RESULTING IN FLASH FLOODING. ISOLATED
SEVERE STORMS MAY OCCUR MONDAY AND TUESDAY BUT THE CHANCES FOR
SEVERE STORMS MAY INCREASE WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL TEXAS.

JLDUNN

In the hours before

Local storm report, May 9, 4:25 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
425 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             2 SW CISCO              32.36N  98.99W
05/09/2015  E3.00 INCH       EASTLAND           TX   AMATEUR RADIO

            ORANGE-SIZED HAL JUST SOUTH OF CISCO.
Local storm report, May 9, 4:37 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TORNADO          7 SSW CISCO             32.29N  99.02W
05/09/2015                   EASTLAND           TX   TRAINED SPOTTER

            SEVERAL SPOTTERS HAVE SENT PHOTO CONFIRMING A TORNADO
            SOUTH-SOUTHWEST OF CISCO.
Local storm report, May 9, 4:39 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             CISCO                   32.38N  98.97W
05/09/2015  E1.50 INCH       EASTLAND           TX   PUBLIC

            PING PONG SIZED HAIL IN CISCO.
Special weather statement, May 9, 4:47 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 PM CDT SAT MAY 9 2015

TXZ092-092230-
COOKE TX-
447 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COOKE COUNTY UNTIL 530 PM
CDT...

AT 446 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LINDSAY...OR NEAR GAINESVILLE...MOVING NORTH AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...LINDSAY...CALLISBURG AND VALLEY VIEW.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 487 AND 503.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3395 9695 3346 9706 3353 9738 3354 9738
      3386 9729 3387 9725 3390 9725 3392 9723
      3389 9718 3386 9717 3381 9721 3376 9719
      3372 9711 3374 9709 3381 9709 3382 9705
      3385 9709 3384 9703 3389 9698 3395 9700
TIME...MOT...LOC 2146Z 195DEG 29KT 3364 9721

JLDUNN
Local storm report, May 9, 5:04 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TORNADO          3 W MANGUM              32.32N  98.90W
05/09/2015                   EASTLAND           TX   TRAINED SPOTTER

            LARGE TORNADO JUST WEST OF MANGUM
Local storm report, May 9, 5:11 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
511 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             EASTLAND                32.40N  98.82W
05/09/2015  E3.00 INCH       EASTLAND           TX   PUBLIC

            3.25 INCH DIAMETER HAIL REPORTED IN EASTLAND.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:05 PM CDTFlash Flood WarningFWDFannin, Lamar3 hr
May 8, 7:05 PM CDTTornado WarningFWDYoung43 min
May 8, 7:06 PM CDTSevere Thunderstorm WarningFWDJack39 min
May 8, 7:10 PM CDTTornado WarningFWDMontague50 min
May 8, 7:17 PM CDTSevere Thunderstorm WarningFWDStephens, Young58 min
May 8, 7:30 PM CDTSevere Thunderstorm WarningFWDMontague60 min
May 8, 7:38 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Navarro3 hr
May 8, 7:44 PM CDTFlash Flood WarningFWDYoung3 hr
May 8, 7:48 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young57 min
May 8, 7:54 PM CDTTornado WarningFWDMontague15 min
May 8, 8:28 PM CDTSevere Thunderstorm WarningFWDMontague47 min
May 8, 8:35 PM CDTSevere Thunderstorm WarningFWDCooke55 min
May 8, 8:46 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young59 min
May 8, 8:49 PM CDTFlash Flood WarningFWDStephens3 hr
May 8, 9:34 PM CDTFlash Flood WarningFWDCooke3 hr
May 8, 9:43 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens, Young62 min
May 8, 9:57 PM CDTSpecial Weather StatementFWDWise48 min
May 8, 10:07 PM CDTAreal Flood WarningFWDMontague3 hr
May 8, 10:25 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young26 min
May 8, 10:32 PM CDTAreal Flood WarningFWDCooke3 hr
May 8, 10:33 PM CDTSevere Thunderstorm WarningFWDGrayson42 min
May 8, 10:36 PM CDTAreal Flood WarningFWDYoung3 hr
May 8, 10:43 PM CDTSevere Thunderstorm WarningFWDStephens62 min
May 8, 11:43 PM CDTSevere Thunderstorm WarningFWDStephens47 min
May 8, 11:47 PM CDTSpecial Weather StatementFWDLamar43 min
May 8, 11:49 PM CDTFlash Flood WarningFWDStephens3 hr
May 9, 12:14 AM CDTSevere Thunderstorm WarningFWDPalo Pinto39 min
May 9, 3:08 AM CDTAreal Flood WarningFWDStephens6 hr
May 9, 5:46 AM CDTSpecial Weather StatementFWDYoung44 min
May 9, 6:30 AM CDTSevere Thunderstorm WarningFWDYoung35 min
May 9, 6:43 AM CDTSpecial Weather StatementFWDJack47 min
May 9, 6:54 AM CDTSevere Thunderstorm WarningFWDJack50 min
May 9, 7:37 AM CDTSpecial Weather StatementFWDMontague38 min
May 9, 8:09 AM CDTSpecial Weather StatementFWDMontague51 min
May 9, 8:33 AM CDTAreal Flood AdvisoryFWDMontague3 hr
May 9, 8:37 AM CDTRiver Flood WarningFWDHunt44 hr
May 9, 9:07 AM CDTSpecial Weather StatementFWDWise23 min
May 9, 9:14 AM CDTAreal Flood AdvisoryFWDWise2 hr
May 9, 9:20 AM CDTRiver Flood WarningFWDYoung28 hr
May 9, 9:37 AM CDTRiver Flood WarningFWDDallas27 hr
May 9, 9:37 AM CDTRiver Flood WarningFWDCollin3 days
May 9, 9:37 AM CDTRiver Flood WarningFWDHenderson, Navarro5 days
May 9, 9:49 AM CDTSpecial Weather StatementFWDDenton41 min
May 9, 10:06 AM CDTAreal Flood AdvisoryFWDCooke, Denton114 min
May 9, 10:23 AM CDTSpecial Weather StatementFWDCollin, Denton, Grayson67 min
May 9, 10:26 AM CDTFlash Flood WarningFWDCollin, Cooke, Denton, Grayson6 hr
May 9, 10:31 AM CDTAreal Flood WarningFWDWise119 min
May 9, 11:44 AM CDTSpecial Weather StatementFWDFannin61 min
May 9, 12:11 PM CDTFlash Flood WarningFWDFannin3 hr
May 9, 12:19 PM CDTSpecial Weather StatementFWDFannin, Lamar41 min
May 9, 12:25 PM CDTAreal Flood WarningFWDWise3 hr
May 9, 12:45 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar45 min
May 9, 1:19 PM CDTSpecial Weather StatementFWDGrayson26 min
May 9, 1:41 PM CDTSpecial Weather StatementFWDGrayson34 min
May 9, 1:49 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar56 min
May 9, 2:06 PM CDTSpecial Weather StatementFWDGrayson39 min
May 9, 2:35 PM CDTAreal Flood AdvisoryFWDLamar115 min
May 9, 3:14 PM CDTAreal Flood WarningFWDFannin3 hr
May 9, 3:18 PM CDTAreal Flood AdvisoryFWDWise117 min
May 9, 3:22 PM CDTRiver Flood WarningFWDCollin51 hr
May 9, 3:22 PM CDTRiver Flood WarningFWDDenton17 hr
May 9, 3:44 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens61 min
May 9, 4:26 PM CDTAreal Flood WarningFWDLamar3 hr
May 9, 4:28 PM CDTTornado WarningFWDEastland47 min
May 9, 4:34 PM CDTAreal Flood WarningFWDCollin, Denton3 hr
May 9, 4:41 PM CDTSevere Thunderstorm WarningFWDYoung64 min
May 9, 4:41 PM CDTSevere Thunderstorm WarningFWDEastland64 min
May 9, 4:46 PM CDTTornado Warning Tornado observedFWDEastland29 min
May 9, 4:47 PM CDTSpecial Weather StatementFWDCooke43 min
May 9, 4:55 PM CDTTornado Warning Tornado observedFWDCooke35 min
May 9, 5:20 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson55 min
May 9, 5:28 PM CDTTornado WarningFWDDelta, Hopkins, Lamar20 min
May 9, 5:39 PM CDTFlash Flood WarningFWDEastland6 hr
May 9, 5:42 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 9, 5:42 PM CDTTornado WarningFWDEastland33 min
May 9, 5:44 PM CDTSevere Thunderstorm WarningFWDEastland61 min
May 9, 5:58 PM CDTTornado WarningFWDYoung32 min
May 9, 5:59 PM CDTFlash Flood WarningFWDYoung2 hr
May 9, 6:06 PM CDTTornado WarningFWDGrayson24 min
May 9, 6:09 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto66 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.